# SDR SWAA2024012932494

- Difficulty date: December 15, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E RIGHT ABOVE #2 ENGINE AFT FAIRING TIP THERE IS A RIB CRACKED AT THE BOTTOM BOLT ATTACHMENT HOLE. DOT 82-002.<[01] THIS N/R WAS ACCOMPLISHED ON N/R: TTG8Q00Q7JM0.;[02] VERIFIED STEP 1
